MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 9-PDA-003
Medical Device Problem Codes Difficult to Insert (1316); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 5/4 mm pda occluder was selected for implant using a torqvue delivery system 5fr 90/080.During the procedure, the occluder failed to advance into the delivery sheath.The physician attempted to retract the device, but it remained stuck in the loading system.A new 5/4mm pda occluder and torqvue 5fr 90/080 were selected.Upon advancement, the occluder was stuck in the sheath again, but this time it was successfully retrieved into the loading system.A third delivery system torqvue 6fr was selected and successfully used to implant the second pda occluder.The patient is reported to be stable.Manufacturer report number: 2135147-2020-00019, 2135147-2020-00020, 2182269-2020-00001.
 
Additional Manufacturer Narrative
Additional information: d10, h3, h10; correction: h6.An event of difficulty advancing the occluder through into the sheath could not be confirmed.The investigation confirmed the device met dimensional and functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative
Correction information for d2 additional information for g4, g7, h2, h10.

Brand Name
AMPLATZER DUCT OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key9606798
Report Number2135147-2020-00005
Device Sequence Number1046810
Product Code MAE
UDI-Device Identifier00811806011103
UDI-Public00811806011103
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number9-PDA-003
Device Catalogue Number9-PDA-003
Device Lot Number6869766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer04/24/2020
11/10/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date04/28/2020
12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9-ITV05F180/60, 6398620; 9-PDA-003, 6869767; 9-TVLP5F90/080, 6398620
Outcome Attributed to Adverse Event Required Intervention;